# SDR GTIA020007

- Difficulty date: January 15, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND EMERGENCY CABIN OVERHEAD LIGHT, 9 BURNED OUT WITH EMERGENCY POWER 2 EMERGENCY LIGHTS ON.  REMOVED AND REPLACED BATTERY PACKS REF 33-53-00, OPS CHECK OK.  (M)
